Get notified when new sales are live

Subscribe to our notifications so you don’t miss out on our new sales!

Not now
Sorry, orders placed today will not make it in time for Christmas.

2 x Nurofen Ibuprofen 200mg 24 Tablets

  • Out of stock. This product has SOLD OUT!

For effective temporary relief of pain and/or inflammation, trust Nurofen for targeted relief. From headaches and muscular pain, to cold & flu symptoms and dental pain, Nurofen is absorbed fast to give you relief where you need it.

Warnings:

  • Always read the label
  • Use only as directed
  • If symptoms persist consult your healthcare professional
  • Contains ibuprofen
  • Do not take if you have a stomach ulcer or other stomach, kidney or heart problems
  • Do not take during the last 6 months of pregnancy, unless advised by your doctor

Features:

  • 2 x Nurofen Ibuprofen 200mg 24 Tablets
  • Package contents: 48 tablets
  • Provides effective temporary relief of pain and/or inflammation
  • Contains no gluten, wheat or lactose
  • Contains no preservatives
  • Contains sucrose
  • ARTG No: 127272
  • Expiry Date: 31/01/2018

Directions:

  • Adults and children from 12 years: 2 tablets then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours)
  • Children 7 to 12 years: 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours)
  • Do not give Nurofen tablets to children under 7 years

Active Ingredients:

  • Ibuprofen 200mg